MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 29420
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter was fractured.A 135/10 renegade hi-flo kit was selected for use.During the course of the procedure, it was noted that the catheter broke.The procedure was completed with another device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.The hub, shaft and tip were microscopically examined.The device showed multiple bends and kinks throughout the catheter length.The shaft showed a stretched area located 2.5cm from the hub to 4.5cm distal.No shaft fracture was noticed.Inspection of the remainder of the device apart from the observed damage, revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
RENEGADE HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10897291
Report Number2134265-2020-16271
Device Sequence Number3005551
Product Code KRA
UDI-Device Identifier08714729280637
UDI-Public08714729280637
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2022
Device Model Number29420
Device Catalogue Number29420
Device Lot Number0024449429
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2020
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1